# SDR ASAA0080183

- Difficulty date: February 29, 2000
- Submitted: June 29, 2000
- Operation: Air carrier
- Aircraft: N969AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53063
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, THE RIGHT CABIN FLOOR CUSP BEAM WAS FOUND CORRODED BETWEEN FS 484 AND 503.  REPAIRED PER SRM 53-10-3.  (M)
